Results 1 to 9 of 9
  1. #1
    bonker's Avatar
    bonker is offline Associate Member
    Join Date
    Oct 2001
    Location
    canada
    Posts
    160

    Listen to your body and your mind.

    I hate the use of steroids and everything that is attributed to them. I was a user of steroids and a promoter. I loved the way they made me feel and the way they made me look. I started using them in March of 2001.I started at a weight of 193 lbs and a height of 5 10.I instantly rocketed up to 225lbs and lowered my body fat. I was in heaven. Little to say that if I knew what was to come next I would have never started.

    In January of this year while on cycle I ran into a block wall. I started vomiting feeling anxious and nauseous and really acting weird. I had problem with my vision my hearing and always felt a little off. I went to the doc and had multiple blood tests done. They all returned flawless with no problems. Due to the vomiting they found that I had a hustle hernia. Confused I stopped taking the long acting steroids I was on like sustanon , decal ,and cyp. In exchange I started using some faster acting and less permanent steroids like fina , prop and wistrol. Within days I started feeling somewhat better and less tense but still I didn’t feel right. At the time I stopped the longer acting esters and switched to shorter ones I was about 240 lbs. Within a few weeks I lost about 20 pounds but really I still looked good. Just a lot leaner. Feeling better I continued my cycle until one day in July.


    I woke up with incredible abdominal pain and the passing of a lot of blood. Scared shitless I went to emergency. I was put on morphine and an I.V. and monitored for the day. The following day I was given an endoscopy and they found that I had bowel inflammation and an ulcer. I have done a lot of research and both can be attributed to steroid use . I survived the hospital and was sent home. Little to my knowledge did I know that the withdrawal from the steroids and the other drugs would be so bad. I had mood swings ranging from crying to yelling. Very awful. My anxiety was so bad I couldn’t even go out in public. I was scared shitless. With time however my symptoms got better and I returned to work and to using steroids. I continued using shorter acting esters with little side effects. Some anxiety and some depression but nothing I couldn’t handle. I discontinued there use 4 weeks before my hernia operation and used some hcg to get the boys going again. During my surgery and after I felt great . Feeling good I decided to give deca and sus another shot. I continued feeling good until about 10 days after my first shot.


    I was sitting at home on the couch and It just hit me. The most awful anxiety and feeling of helplessness. I was crying because I was unsure about the feelings I was having. I had not a thing to worry about but for some reason I was scared. I have never felt so depressed in my life. It is hard to explain the feeling of hitting rock bottom depression. For those of you that get anxiety and panic attacks you can relate. I felt that dying would feel better than what I was going through. But on the other hand that was not a choice but an example of how helpless I was feeling. I have recently gone home to live with parents and ride this out. It is clear that steroids don’t react well with me and that I must never do them again. I am not telling any of you to stop taking steroids but just be smart about because who knows how you might react to it tomorrow. I was addicted to steroids and thought I needed them to uphold my image. But if I have to put myself and my family through this again It might be the last time. Please if you notice these side effects do yourselves a favor and quit.

  2. #2
    thegame01's Avatar
    thegame01 is offline Member
    Join Date
    Apr 2002
    Location
    Canada
    Posts
    553
    hey bro sorry to hear about that .I hope your feeling much better now .Good luck with your health

    What kind of doses were you on ?
    and did the doc attribute any of those conditions to AS use or did you come to those conclusions from your rersearch?
    just curious

    I am starting this wednesday .Anything serious/ abnormal on AS that is , and i am pulling the pin. Definitely not worth your health .

    Good luck

  3. #3
    bonker's Avatar
    bonker is offline Associate Member
    Join Date
    Oct 2001
    Location
    canada
    Posts
    160
    It blows my mind that not one of you can listen to someone warning you the dangers thatsome of you may experience.I was perfectly fine for over a year of steroid use until one day it just snaped.Quit being so self centered and listen to a fellow brother looking to assist you all.Maybe out of all of you one will benefit.

  4. #4
    righton is offline Senior Member
    Join Date
    Dec 2001
    Location
    land of the cottonheads(F
    Posts
    1,171
    You say you started in 2001, well listen to someone who started in 1990!!!! EVERYONE reacts differently to AS or matter of fact any meds! I'm sorry to hear that you had a bad experience with AS but i remember( through flashbacks ) when i dropped a hit of acid 20 ys ago the f**ked up trip i went on but i'm not going to preach about the evil of drugs just tell my own experience.

  5. #5
    irunmiami is offline New Member
    Join Date
    Jun 2003
    Location
    Miami
    Posts
    15
    To Each Their Own. Were you taking Oral anabolix ? Those usually cause tremendous bad effects as the ones you stated. Just my .02 cents. Also sorry you went through that, I too have been at rock bottom depression state, but not while on AS. Now I use everything, everyday optimistically to better myself. And my body is my temple. The one thing no one can take away from me. Much blessingz and stay healthy. Peace

  6. #6
    hellapimpin's Avatar
    hellapimpin is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    SOuthern Cali
    Posts
    2,361
    hey righton....i can feel you on the bad trip experience..i bad tripped off of 3 bad hits at one time...really sucked...now i just stick to my CACTUS

  7. #7
    JayUzer is offline Junior Member
    Join Date
    Apr 2003
    Location
    HT
    Posts
    121
    I am listening to you bro! I am glad you are telling the other story of AS

  8. #8
    markas214's Avatar
    markas214 is offline Senior Member
    Join Date
    May 2003
    Location
    Pa
    Posts
    1,090
    I regret your bad experience but you seem to be in the minority on this board. There are probably several hundreds guys and gals here who have used AS totalling thousands of cycles and very few have a reaction similar to yours in its degree of debilitation. You made the right decision for yourself as I'm sure all will also do.

  9. #9
    Power-BB's Avatar
    Power-BB is offline Associate Member
    Join Date
    Mar 2003
    Location
    Tampa
    Posts
    206
    I really do appreciate you telling us that man. Your just looking out for your fellow iron bros.

    Godspeed on your recovery

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •